Exponential stability of periodic solutions of recurrent neural networks with functional dependence on piecewise constant argument


AKHMET M., ARUĞASLAN ÇİNÇİN D. , CENGİZ N.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.1, pp.272-292, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1606-138
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.272-292

Abstract

In this study, we develop a model of recurrent neural networks with functional dependence on piecewise constant argument of generalized type. Using the theoretical results obtained for functional differential equations with piecewise constant argument, we investigate conditions for existence and uniqueness of solutions, bounded solutions, and exponential stability of periodic solutions. We provide conditions based on the parameters of the model.

Fonksiyonel bağımlı parçalı sabit argümanlı sinir ağları için periyodik çözümlerin varlığı araştırılmıştır.